Existence of solutions of nonlinear abstract neutral integrodifferential equations

K. Balachandran, G. Shija, J. H. Kim

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we establish a set of sufficient conditions for the existence of mildsolutions of nonlinear neutral integrodifferential equations in Banach spaces by using the Schaefer fixed-point theorem. An application is provided to illustrate the theory.

Original languageEnglish
Pages (from-to)1403-1414
Number of pages12
JournalComputers and Mathematics with Applications
Volume48
Issue number10-11
DOIs
Publication statusPublished - 2004 Nov 1

Fingerprint

Neutral Equation
Integrodifferential equations
Banach spaces
Integro-differential Equation
Fixed point theorem
Existence of Solutions
Banach space
Sufficient Conditions

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this

@article{91b7fcd944184183853feb1c773456ca,
title = "Existence of solutions of nonlinear abstract neutral integrodifferential equations",
abstract = "In this paper, we establish a set of sufficient conditions for the existence of mildsolutions of nonlinear neutral integrodifferential equations in Banach spaces by using the Schaefer fixed-point theorem. An application is provided to illustrate the theory.",
author = "K. Balachandran and G. Shija and Kim, {J. H.}",
year = "2004",
month = "11",
day = "1",
doi = "10.1016/j.camwa.2004.08.002",
language = "English",
volume = "48",
pages = "1403--1414",
journal = "Computers and Mathematics with Applications",
issn = "0898-1221",
publisher = "Elsevier Limited",
number = "10-11",

}

Existence of solutions of nonlinear abstract neutral integrodifferential equations. / Balachandran, K.; Shija, G.; Kim, J. H.

In: Computers and Mathematics with Applications, Vol. 48, No. 10-11, 01.11.2004, p. 1403-1414.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence of solutions of nonlinear abstract neutral integrodifferential equations

AU - Balachandran, K.

AU - Shija, G.

AU - Kim, J. H.

PY - 2004/11/1

Y1 - 2004/11/1

N2 - In this paper, we establish a set of sufficient conditions for the existence of mildsolutions of nonlinear neutral integrodifferential equations in Banach spaces by using the Schaefer fixed-point theorem. An application is provided to illustrate the theory.

AB - In this paper, we establish a set of sufficient conditions for the existence of mildsolutions of nonlinear neutral integrodifferential equations in Banach spaces by using the Schaefer fixed-point theorem. An application is provided to illustrate the theory.

UR - http://www.scopus.com/inward/record.url?scp=18244390232&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18244390232&partnerID=8YFLogxK

U2 - 10.1016/j.camwa.2004.08.002

DO - 10.1016/j.camwa.2004.08.002

M3 - Article

AN - SCOPUS:18244390232

VL - 48

SP - 1403

EP - 1414

JO - Computers and Mathematics with Applications

JF - Computers and Mathematics with Applications

SN - 0898-1221

IS - 10-11

ER -